# SDR 98UAL900514

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185UA
- Make and model: Boeing 747422
- Aircraft serial: 25395
- Engine: Pwa PW4056
- System (JASC): 2564 · Life Raft
- Part: Tube
- Condition: Torn
- Location: Slide/Raft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT FAILED PROOF TEST DURING OVERHAUL DUE TO A 6 FOOT TEAR IN THE TOP TUBE CENTER CROSSOVER TUBE.
